UNIGE document Scientific Article
previous document  unige:12201  next document
add to browser collection

A survey on modular Hadamard matrices

Published in Discrete Mathematics. 2005, vol. 302, no. 1-3, p. 85 - 106
Abstract We provide constructions of 32-modular Hadamard matrices for every size n divisible by 4. They are based onthe descriptionof several families of modular Golay pairs and quadruples. Higher moduli are also considered, such as 48, 64, 128 and 192. Finally, we exhibit infinite families of circulant modular Hadamard matrices of various types for suitable moduli and sizes.
Keywords Modular Hadamard matricesCirculant matricesGolay complementary sequences
Full text
(ISO format)
ELIAHOU, Shalom, KERVAIRE, Michel. A survey on modular Hadamard matrices. In: Discrete Mathematics, 2005, vol. 302, n° 1-3, p. 85 - 106. doi: 10.1016/j.disc.2005.02.021 https://archive-ouverte.unige.ch/unige:12201

340 hits

0 download


Deposited on : 2010-10-21

Export document
Format :
Citation style :